MAUDE Adverse Event Report: INTEGRA LIFESCIENES CORP. /INTEGRA PAIN MANAGEMENT CRANIAL ACCESS KITS 3M HEALTHCARE; DRILLS, BURRS, TREPHINES & ACCESSORIES (MANUAL)

INTEGRA LIFESCIENES CORP. /INTEGRA PAIN MANAGEMENT CRANIAL ACCESS KITS 3M HEALTHCARE; DRILLS, BURRS, TREPHINES & ACCESSORIES (MANUAL)
Catalog Number INSHITH
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
Product recall for hca houston healthcare cranial access kits containing steri-drape surgical drapes- an investigation identified that the liner on the adhesive component of the drapes is difficult to remove without damaging the product and rendering the product unusable.There was an observed increase in reported adhesive-related skin injuries for these affected lots.

Brand Name
CRANIAL ACCESS KITS 3M HEALTHCARE
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (MANUAL)
Manufacturer (Section D)
INTEGRA LIFESCIENES CORP. /INTEGRA PAIN MANAGEMENT
MDR Report Key15940726
Report NumberMW5113698
Device Sequence Number7475135
Product Code HBG
UDI-Device Identifier10381780263968
UDI-Public(01)10381780263968
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2023
Device Catalogue NumberINSHITH
Device Lot Number6472614
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown